Robustness of sample mean and sample median under restrictions on outliers
Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 239-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_2_239_240,
author = {R. Zieli\'nski},
title = {Robustness of sample mean and sample median under restrictions on outliers},
journal = {Applicationes Mathematicae},
pages = {239--240},
year = {1987},
volume = {19},
number = {2},
doi = {10.4064/am-19-2-239-240},
zbl = {0631.62034},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-239-240/}
}
TY - JOUR AU - R. Zieliński TI - Robustness of sample mean and sample median under restrictions on outliers JO - Applicationes Mathematicae PY - 1987 SP - 239 EP - 240 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-239-240/ DO - 10.4064/am-19-2-239-240 LA - en ID - 10_4064_am_19_2_239_240 ER -
R. Zieliński. Robustness of sample mean and sample median under restrictions on outliers. Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 239-240. doi: 10.4064/am-19-2-239-240
Cité par Sources :